MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD
Model Number 370946
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approximately 58 months, it was reported that a lack of stimulation was observed.After switching from bipolar to unipolar sensing, this behavior was no longer observed.The serial number of the involved lead was reported to us afterwards.
 
Additional Manufacturer Narrative
Combination product: yes.The device was not returned for analysis.The analysis is therefore based on the existing production documents and the returned device data.The manufacturing process of this device was reviewed.The production documents showed no anomalies.All manufacturing steps had been carried out correctly.A performed standard final electrical test documented proper device behavior.The available device data were thoroughly analyzed.The provided memory segment of the pacemaker showed no indications of a device malfunction.However, the iegms of the follow-up data from 12 december 2019 documented crosstalk of the atrial signal in the ventricle.The cause of this could not be determined based on the available device data.The unipolar and bipolar ventricular impedances, measured during the follow-up, showed a difference in the impedance of only 50 to 70 ohm.Because of this, damage to the ventricular lead cannot be ruled out.In summary, the device shows no anomalies in regard to the manufacturing process and the provided device data.Based on the available information, there is no indication of a device malfunction.If additional relevant information should become available, this report will be updated.
 
Event or Problem Description

Brand Name
SAFIO S 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key9679422
Report Number1028232-2020-00609
Device Sequence Number14306349
Product Code NVN
UDI-Device Identifier04035479113957
UDI-Public04035479113957
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number370946
Device Catalogue Number370946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown